Alert archive / North Dakota / Wind Advisories in 2009
Wind Advisory 11, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Jul 14, 2009, 2:56 AM MDT for 7 counties in North Dakota. It took effect at Jul 14, 2009, 12:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2009, 2:56 AM MDT (08:56 UTC)
- In effect from
- Jul 14, 2009, 12:00 PM MDT
- Expired
- Jul 14, 2009, 8:56 PM MDT
- In force
- 9 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Golden Valley County, ND, Hettinger County, ND, Slope County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 182 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 8.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1041 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KBIS 140856 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 356 AM CDT TUE JUL 14 2009 ...WIND ADVISORY THIS AFTERNOON AND EARLY EVENING FAR SOUTHWEST... .A STRONG LOW PRESSURE SYSTEM WAS OVER SOUTHERN SASKATCHEWAN THIS MORNING WITH A COLD FRONT EXTENDING FROM THE LOW TO THE WESTERN BORDERS OF NORTH AND SOUTH DAKOTA. THE LOW AND THE COLD FRONT WILL MOVE EAST ACROSS MANITOBA AND THE DAKOTAS TODAY. STRONG WEST WINDS WILL DEVELOP BEHIND THE COLD FRONT. THE STRONGEST WINDS WILL BE FOUND ACROSS WESTERN SOUTH DAKOTA AND SOUTHWESTERN NORTH DAKOTA...WHERE WEST WINDS OF 30 TO 35 MPH WITH GUSTS OVER 40 MPH ARE EXPECTED THIS AFTERNOON AND EARLY EVENING. TOWNS IN THE WIND ADVISORY INCLUDE BOWMAN...HETTINGER...AND AMIDON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON ROADS ORIENTED NORTH AND SOUTH. NDZ040-043-044-141700- /O.NEW.KBIS.WI.Y.0011.090714T1800Z-090715T0300Z/ SLOPE-BOWMAN-ADAMS- INCLUDING THE CITIES OF...MARMARTH...BOWMAN...HETTINGER 256 AM MDT TUE JUL 14 2009 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. STRONG WEST WINDS OF 30 TO 35 MPH WITH GUSTS OVER 40 MPH WILL DEVELOP THIS AFTERNOON AND CONTINUE THROUGH EARLY EVENING FOR FAR SOUTHWESTERN NORTH DAKOTA. TOWNS IN THE WIND ADVISORY INCLUDE BOWMAN...HETTINGER...AND AMIDON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JV
3 follow-up statements
000 WWUS73 KBIS 141807 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 107 PM CDT TUE JUL 14 2009 ...WIND ADVISORY THIS AFTERNOON AND EARLY EVENING FAR SOUTHWEST... .A STRONG LOW PRESSURE SYSTEM OVER SOUTHERN SASKATCHEWAN WITH A COLD FRONT EXTENDING FROM THE LOW INTO EASTERN NORTH AND SOUTH DAKOTA. THE LOW AND THE COLD FRONT WILL MOVE EAST ACROSS MANITOBA AND THE DAKOTAS THIS AFTERNOON. GUSTY WINDS BEHIND THE COLD FRONT WILL BE FELT THE STRONGEST ACROSS SOUTHWEST NORTH DAKOTA. WINDS OF 30 TO 35 MPH WITH GUSTS OVER 40 MPH ARE EXPECTED THIS AFTERNOON AND EARLY EVENING. TOWNS IN THE WIND ADVISORY INCLUDE BOWMAN...HETTINGER...AND AMIDON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON ROADS ORIENTED NORTH AND SOUTH. NDZ040-043-044-150215- /O.CON.KBIS.WI.Y.0011.000000T0000Z-090715T0300Z/ SLOPE-BOWMAN-ADAMS- INCLUDING THE CITIES OF...MARMARTH...BOWMAN...HETTINGER 1207 PM MDT TUE JUL 14 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. STRONG WEST WINDS OF 30 TO 35 MPH WITH GUSTS OVER 40 MPH WILL CONTINUE THROUGH EARLY EVENING FOR FAR SOUTHWESTERN NORTH DAKOTA. TOWNS IN THE WIND ADVISORY INCLUDE BOWMAN...HETTINGER...AND AMIDON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WA
000 WWUS73 KBIS 142056 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 356 PM CDT TUE JUL 14 2009 ...WIND ADVISORY THROUGH EARLY EVENING SOUTHWEST... .A STRONG LOW PRESSURE SYSTEM OVER SOUTHERN MANITOBA WAS MOVING EAST WITH A COLD FRONT EXTENDING FROM THE LOW INTO EASTERN NORTH AND SOUTH DAKOTA. THE COLD FRONT WILL MOVE INTO MINNESOTA THIS EVENING. GUSTY WINDS BEHIND THE FRONT WILL BE FELT THE STRONGEST ACROSS SOUTHWEST NORTH DAKOTA. WINDS OF 25 TO 35 MPH WITH GUSTS OVER 40 MPH ARE EXPECTED EARLY THIS EVENING. TOWNS IN THE WIND ADVISORY INCLUDE BOWMAN...HETTINGER...MOTT ...DICKINSON...MEDORA AND BEACH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES ON ROADS ORIENTED NORTH AND SOUTH. NDZ031>033-041-150300- /O.EXA.KBIS.WI.Y.0011.000000T0000Z-090715T0300Z/ GOLDEN VALLEY-BILLINGS-STARK-HETTINGER- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MOTT 256 PM MDT TUE JUL 14 2009 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. STRONG WEST WINDS OF 30 TO 35 MPH WITH GUSTS OVER 40 MPH WILL CONTINUE THROUGH EARLY EVENING FOR SOUTHWESTERN NORTH DAKOTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ040-043-044-150300- /O.CON.KBIS.WI.Y.0011.000000T0000Z-090715T0300Z/ SLOPE-BOWMAN-ADAMS- INCLUDING THE CITIES OF...MARMARTH...BOWMAN...HETTINGER 256 PM MDT TUE JUL 14 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. STRONG WEST WINDS OF 30 TO 35 MPH WITH GUSTS OVER 40 MPH WILL CONTINUE THROUGH EARLY EVENING FOR FAR SOUTHWESTERN NORTH DAKOTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ABELING
000 WWUS73 KBIS 150256 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 956 PM CDT TUE JUL 14 2009 ...WIND ADVISORY EXPIRED... .WINDS HAVE SLOWLY DECREASED TO BELOW ADVISORY CRITERIA OVER SOUTHWEST AND WEST CENTRAL NORTH DAKOTA. THE WIND ADVISORY WHICH WAS IN EFFECT HAS BEEN ALLOWED TO EXPIRE. NORTHWEST WINDS OF 15 TO 25 MPH WILL FURTHER DECREASE AS DAYTIME HEATING DECREASES. NDZ031>033-040-041-043-044-150400- /O.CAN.KBIS.WI.Y.0011.000000T0000Z-090715T0300Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 856 PM MDT TUE JUL 14 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. NORTHWEST WINDS OF 15 TO 25 MPH WILL SLOWLY DECREAST TO 10 TO 15 MPH AFTER MIDNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Jul 14, 2:50 AM MDT, 6 minutes earlier.
Area forecast discussion, Jul 14, 2:50 AM MDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 350 AM CDT TUE JUL 14 2009 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT... THE FOCUS TODAY IS THUNDERSTORM CHANCES AND WINDS. CURRENTLY STRONG SOUTHEAST FLOW AHEAD OF THE SURFACE LOW/COLD FRONT THAT EXTENDED FROM A LOW IN SOUTHERN SASKATCHEWAN TO THE BORDER OF NORTH DAKOTA AND MONTANA. THREE AREAS OF THUNDERSTORMS CONTINUE IN THE AREA. ONE IS ACROSS EASTERN SOUTH DAKOTA PUSHING EASTWARD. THE SECOND IS A CLUSTER OF THUNDERSTORMS IN NORTH CENTRAL NORTH DAKOTA...MOVING NORTHEASTWARD INTO CANADA. A THIRD AREA IS IN EASTERN MONTANA/SOUTHWESTERN NORTH DAKOTA THAT CONTINUES TO DEVELOP ALONG AN UPPER LEVEL SHORTWAVE JUST AHEAD OF THE UPPER LEVEL H500 LOW/TROUGH POSITIONED OVER NORTHEASTERN MONTANA/SOUTHERN SASKATCHEWAN. THIS UPPER LEVEL LOW IS PROGGED TO MOVE EASTWARD TODAY ACROSS THE DAKOTAS AND MANITOBA. THIS FEATURE AND THE SURFACE LOW/FRONT ASSOCIATED WITH IT WILL BE THE FOCUS OF THUNDERSTORMS THROUGHOUT THE DAY TODAY. THE WRAP AROUND CONVECTION BEHIND IT WILL KEEP A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND INTO THE EVENING AS WELL. AS THE SURFACE FEATURE PUSHES THROUGH...SOUTHEAST WINDS WILL BECOME WESTERLY. THE STRONGEST WINDS WILL BE FOUND IN FAR SOUTHWESTERN NORTH DAKOTA. UPPER LEVEL JET MOVING ACROSS WYOMING/SOUTH DAKOTA WILL HELP H850/H700 WINDS TRANSLATE TO THE SURFACE. WILL ISSUE A WIND ADVISORY FOR 3 SOUTHWEST COUNTIES WHERE EXPECTING SUSTAINED WINDS OF 30 TO 35 MPH WITH GUSTS TO 40 MPH. THE UPPER LEVEL LOW ON WEDNESDAY IS OVER MANITOBA AND MOVES SLOWLY INTO SOUTHWESTERN ONTARIO. THE WESTERN EDGE OF THE LOW SENDS SOME VORT ENERGY ACROSS NORTH DAKOTA. THIS CYCLONIC FLOW ALOFT AND AVAILABLE MOISTURE WILL PROMOTE AFTERNOON/EVENING INSTABILITY SHOWERS/THUNDER ACROSS MAINLY NORTHERN COUNTIES. AT THE SURFACE...COOL HIGH PRESSURE PUSHES INTO THE STATE AND BY THURSDAY MORNING THE HIGH CENTER SETTLES OVER THE DAKOTAS. EXPECT MUCH DRIER AND COOLER AIR WEDNESDAY AND THURSDAY OVER NORTH DAKOTA. .LONG TERM...FRIDAY THROUGH MONDAY NIGHT A STRONG UPPER LEVEL RIDGE WILL OVER THE EASTERN ROCKIES ON FRIDAY WILL REMAIN IN PLACE THROUGH SATURDAY. THIS WILL KEEP THE CHANCE OF TSTMS LOW WITH NORMAL TO ABOVE NORMAL TEMPERATURES. A SHORT WAVE TROUGH AND SURFACE LOW WILL DRIVE ACROSS THE FORECAST AREA SUNDAY NIGHT AND MONDAY BRINGING A CHANCE OF THUNDERSTORMS TO THE FORECAST AREA. && .AVIATION...THUNDERSTORMS CONTINUE TO DEVELOP AND MOVE ACROSS EASTERN MONTANA AND NORTH DAKOTA THIS MORNING. MOISTURE FROM THE THUNDERSTORMS HAS BROUGHT SCATTERED FOG AND LOW CEILINGS TO WESTERN AND CENTRAL NORTH DAKOTA. THE THUNDERSTORM ACTIVITY WILL LIKELY LET UP THIS MORNING...BUT SHOULD REDEVELOP THIS AFTERNOON AND PERSIST INTO THE EVENING AS A SURFACE LOW NOW IN WESTERN NORTH DAKOTA MOVES SLOWLY ACROSS THE STATE. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR NDZ040-043-044. && JV/TSW
Hazardous weather outlook, Jul 13, 3:47 AM MDT, 23 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 447 AM CDT MON JUL 13 2009 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-141000- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 447 AM CDT MON JUL 13 2009 /347 AM MDT MON JUL 13 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A POTENT STORM SYSTEM IS EXPECTED TO AFFECT THE NORTHERN PLAINS TODAY THROUGH TUESDAY. SCATTERED THUNDERSTORMS WILL MOVE ACROSS PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA DURING THE MORNING HOURS. HOWEVER...ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS WESTERN NORTH DAKOTA LATER THIS AFTERNOON. THE ENVIRONMENT IN WHICH THESE STORMS DEVELOP WILL ALLOW THESE STORMS TO QUICKLY BECOME SEVERE AS THEY MOVE ACROSS WESTERN NORTH DAKOTA LATER TODAY. THE GREATEST RISK OF SEVERE WEATHER THIS AFTERNOON AND EARLY EVENING WILL BE ACROSS THE SOUTHWEST...WHERE LARGE HAIL DAMAGING WINDS AND TORNADOES ARE POSSIBLE. THESE STORMS ARE EXPECTED TO SPREAD EAST ACROSS MUCH OF CENTRAL NORTH DAKOTA THIS EVENING AND OVERNIGHT...AND WILL BRING A TREAT FOR HAIL AND DAMAGING WINDS TO CENTRAL NORTH DAKOTA. IN ADDITION TO THE SEVERE THREAT...THESE THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON TUESDAY AS THE UPPER LEVEL SYSTEM MOVES ACROSS THE AREA. WINDS WILL ALSO BECOME STRONG ACROSS THE WEST DURING THE DAY ON TUESDAY IN THE WAKE OF THIS STORM SYSTEM. CURRENTLY...IT APPEARS THE STRONGEST WINDS WILL OCCUR ACROSS THE SOUTHWEST...WHERE WINDS OF 25 TO 35 MPH ARE POSSIBLE. SLIGHTLY LIGHTER WINDS CAN BE EXPECTED FARTHER NORTH AND EAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER TODAY AND TONIGHT. KJB
In the hours before
Special weather statement, Jul 14, 1:06 AM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 206 AM CDT TUE JUL 14 2009 NDZ047-050-140800- LOGAN ND-MCINTOSH ND- 206 AM CDT TUE JUL 14 2009 ...SPECIAL WEATHER STATEMENT FOR MCINTOSH AND LOGAN COUNTIES UNTIL 300 AM CDT... AT 201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A AN OUTFLOW BOUNDARY THAT ORIGINATED FROM THUNDERSTORMS ACROSS NORTHERN SOUTH DAKOTA. THIS OUT FLOW BOUNDARY WAS LOCATED ABOUT 13 MILES NORTHEAST OF LINTON SOUTHWARD TO JUST EAST OF STRASBURG...OR ABOUT 50 MILES SOUTHEAST OF BISMARCK...MOVING EAST AT 45 MPH. WIND GUSTS UP TO 50 MPH CAN BE EXPECTED OVER THE NEXT HOUR. LOCATIONS NEAR THE PATH OF THIS OUTFLOW BOUNDARY INCLUDE...NAPOLEON...BURNSTAD...WISHEK...DANZIG...ASHLEY...LEHR... FREDONIA...GACKLE AND GREEN LAKE. BIRK
Local storm report, Jul 14, 1:27 AM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
227 AM CDT TUE JUL 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM NON-TSTM WND DMG CANNON BALL 46.39N 100.59W
07/14/2009 SIOUX ND LAW ENFORCEMENT
POWER LINES HAVE BEEN REPORT DOWN IN THE CANNON BALL
AREA. OUTFLOW FROM THUNDERSTORMS MOVING ACROSS NORHERN
SOUTH DAKOTA WAS RESPONSIBLE FOR THESE HIGH WINDS.
&&
KBIRKLocal storm report, Jul 14, 1:27 AM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE BISMARCK ND
227 AM CDT TUE JUL 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM NON-TSTM WND DMG CANNON BALL 46.39N 100.59W
07/14/2009 SIOUX ND LAW ENFORCEMENT
POWER LINES HAVE BEEN REPORT DOWN IN THE CANNON BALL
AREA. OUTFLOW FROM THUNDERSTORMS MOVING ACROSS NORTHERN
SOUTH DAKOTA WAS RESPONSIBLE FOR THESE HIGH WINDS.
&&
KBIRKLocal storm report, Jul 14, 1:30 AM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
230 AM CDT TUE JUL 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM NON-TSTM WND DMG FORT YATES 46.09N 100.63W
07/14/2009 SIOUX ND LAW ENFORCEMENT
POWER LINES HAVE BEEN REPORTED DOWN IN THE FORT YATES
AREA. OUTFLOW FROM THUNDERSTORMS MOVING ACROSS NORTHERN
SOUTH DAKOTA CAUSED THESE HIGH WINDS.
&&
KBIRKLocal storm report, Jul 14, 1:35 AM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
235 AM CDT TUE JUL 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 AM TSTM WND DMG SELFRIDGE 46.04N 100.93W
07/14/2009 SIOUX ND LAW ENFORCEMENT
TREE BRANCHES HAVE BEEN REPORTED TO BE DOWN IN THE
SELFRIDGE AREA. OUTFLOW FROM THUNDERSTORMS MOVING ACROSS
NORTHERN SOUTH DAKOTA CAUSED THESE HIGH WINDS.
&&
KBIRKThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 12:42 AM MDT | High Wind Warning | BIS | Emmons | 78 min |
Nearby
Wind Advisories in North Dakota, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.